alexa Antibiotic-Associated Colitis | Italy| PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Antibiotic-Associated Colitis

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Colitis

    Antibiotic-associated colitis is an inflammation of the intestines that sometimes occurs following antibiotic treatment and is caused by toxins produced by the bacterium Clostridium difficile. It is determined as the incidence of antibiotic-associated colitis among users of oral antibiotics or topical clindamycin in a large prepaid health plan.

  • Antibiotic-Associated Colitis

    Antibiotic-associated colitis, also called antibiotic-associated enterocolitis, can occur following antibiotic treatment. The bacteria Clostridia difficile are normally found in the intestines of 5% of healthy adults, but people can also pick up the bacteria while they are in a hospital or nursing home. Those most at risk are people, especially older adults, who take antibiotics and also get medical care.

  • Antibiotic-Associated Colitis

    As the disease progresses, the patient may experience a general ill feeling, fatigue, abdominal pain, and fever. If the disease proceeds to pseudomembranous enterocolitis, the patient may also experience nausea, vomiting, large amounts of watery diarrhea, and a very high fever (104-105°F/40-40.5°C). Complications of antibiotic-associated colitis include severe dehydration, imbalances in blood minerals, low blood pressure.

Expert PPTs

 

High Impact List of Articles

Conference Proceedings